# SDR AALA201712149001

- Difficulty date: December 2, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON RIGHT HAND AFT LATERAL SHEAR PLATE BETWEEN FR 69 TO FR 70 AT RIGHT STRINGER 23. REPLACED LATERAL SHEAR PLATE BETWEEN FR 69 TO FR 70 AT RIGHT STRINGER 23 PER SRM 51-42-11, 53-41-00-210-835 FIGURE 2.
